EconPapers    
Economics at your fingertips  
 

Optimum designs when the observations are second-order processes

Carl Spruill and W. J. Studden

Journal of Multivariate Analysis, 1978, vol. 8, issue 2, 153-172

Abstract: Let the process {Y(x,t) : t [epsilon] T} be observable for each x in some compact set X. Assume that Y(x, t) = [theta]0f0(x)(t) + ... + [theta]kfk(x)(t) + N(t) where fi are continuous functions from X into the reproducing kernel Hilbert space H of the mean zero random process N. The optimum designs are characterized by an Elfving's theorem with the closed convex hull of the set {([phi], f(x))H : ||[phi] ||H

Keywords: Optimum; design; estimating; a; linear; form; stochastic; process; reproducing; kernel; Hilbert; space; extreme; points; Elfving's; theorem (search for similar items in EconPapers)
Date: 1978
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0047-259X(78)90069-6
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:8:y:1978:i:2:p:153-172

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Journal of Multivariate Analysis is currently edited by de Leeuw, J.

More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jmvana:v:8:y:1978:i:2:p:153-172